# SDR CA991210003

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- Engine: Allsn 250C30S
- System (JASC): 2140 · Heating System
- Part: Blower
- Part number: 7650007901103
- Condition: Failed
- Location: Heater
- Component: Janitrol
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT, THE PILOT TURNED ON HEAT-VENT BLOWER AND REPORTED HEARING AN UNUSUAL HIGH PITCHED WHINE AND UNUSUAL SMELL AND THEN SHUT OFF THE UNIT.  MAINTENANCE PERSONNEL COULD NOT DUPLICATE THE NOISE, BUT DID SMELL AN ODOR.   UNIT WAS REPLACED AND CARBON WAS FOUND IN THE UNIT FROM THE BRUSHES WHICH WERE WORN TO HALF-LIFE.
